Bad couple of days and update to current medication info.


Alright so I’ve had a couple of rough days. Part of the purpose of this blog, actually the reason I started it, was to be able to express how I’m feeling. How I’m feeling is extremely ugly. I mean the kind of ugly that stops me from looking in the mirror anymore than I have to, to go outside the house. Everything I see when I look at myself is horribly ugly. Of course there’s nothing you can do if you’re ugly but that doesn’t make things any better. It’s not even a “poor me” feeling. It’s a gut reaction when I look at my face. It’s just awful. Ugh.

Anyway my husband picked up my Invega prescription since I wasn’t leaving the house any time soon. I started taking the lower 3 mg dosage last night. At first I took it without taking my Seroquel, hoping it would make me tired enough to sleep. Alas it was to no avail, so I took my Seroquel two hours later and finally went to sleep. I will admit that I wasn’t as groggy or hung over this morning as I have been before when I took the higher dosage of Invega so that was nice. I’m still cautious. I want to see how I feel after it’s been in my system for a couple of days. And of course there’s the weight gain issue. I will not tolerate a medication that makes me gain weight too much. I’ve worked to hard to lose the 100+ pounds I gained on the old meds!

Hmmm…I just realized I’m taking 2 antipsychotics now…

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in bipolar disorder, depersonalization, derealization, DID, dissociation, dissociative fugue, dissociative identity disorder, fibromyalgia, Medication, Meds, Mental Health, Psychiatric Drugs, Psychiatric medication, Social Security Disability, Uncategorized and tagged , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s